Profiles

Picture of Sofia Tirabassi

Sofia Tirabassi

Universitetslektor

Visa sidan på svenska
Works at Department of Mathematics (incl. Math. Statistics)
Email tirabassi@math.su.se
Visiting address Roslagsv 101, Kräftriket, hus 5-6
Room 112
Postal address Matematik 106 91 Stockholm

About me

 
Starting January 2nd 2019 I am an associate professor at the Department of Mathematics  of Stockholm University.  I also hold a 20% position as an associate professor at the University if Bergen.  Since January 2017 I have been the manager of the project "The Arithmetic of Derived Categories" funded by the Research Council of Norway under the scheme "Young Research Talents" for the years 2017-2020.
 
From January 1st 2013 to July 31st 2015, I was a Postdoctoral Research Assistant Professor at the Mathematics Department of University of Utah (Salt Lake City (UT), USA). Before that, I was a Marie Curie Fellow at the Faculty of Mathematics, Informatics and Mechanics, University of Warsaw. This fellowship was awarded by "The ERCIM Alain Bensoussan Fellowship Programme" and it is supported by the Marie Curie Co-funding of Regional, National and International Programmes (COFUND) of the European Commission.

In February 2012, I completed my Ph.D. in Mathematics at the Università degli studi Roma TRE with a thesis entitled Syzygies, Pluricanonical Maps and the Birational Geometry of Irregular Varieties, written under the supervision of Prof. G. Pareschi (Università degli studi di Roma "Tor Vergata").

Before entering in the Ph.D. program of the Università degli Studi Roma TRE, I was a student at the University of Bologna where I completed both my B.Sc. in Mathematics (2006) and M.Sc. in Mathematics (2008).
 

 

Research interests: 

My primary field of interest is the study of Algebraic Geometry with cohomological methods. 

I have currently two ongoing projects. On one side I  study derived categories and derived invariants of algebraic varieties defined over fields of positive characteristic. On the other side  I am  working on finding an effective birational characterization of semiabelian varieties.

 

Publications and Preprints:

Peprints:
  1. Theta-regularity and log-canonical threshold (With M. Ø ygarden). To appear in Mathematica Scandinavica
  2. Fourier-Mukai partners of Enriques and bielliptic surfaces in positive characteristic (With K. Honigs and M. Lieblich). 
  3. Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic (With K. Honigs and L. Lombardi).
Published research papers:
  1. A note on the derived category of Enriques surfaces in characteristic 2. Bollettino dell'Unione Matematica Italiana (2016). DOI:10.1007/s40574-016-0100-2
  2. Deformations of minimal cohomology classes on abelian varieties. (With L. Lombardi). Communications in Contemporary Mathematics DOI:10.1142/S0219199715500662
  3. GV-Schemes and their embeddings in principally polarized abelian varieteis. (With L. Lombardi). Mathematische Nachrichten, DOI: 10.1002/mana.201400238
  4. Characterization of products of theta divisors. (With Z. Jiang and M. Lahoz). Compositio Mathematica150 (2014): 1384-1412. 
  5. Syzygies and Equations of Kummer Varieties. Bulletin of London Mathematical Society (2013) 45 (3):651-665. 
  6. On the Iitaka Fibration of Varieties of Maximal Albanese Dimension. (With Z. Jiang and M. Lahoz) International Mathematics Research Notices, (2012). 
  7. On the Tetracanonical Map of Varieties of General Type and Maximal Albanese Fimension. Collectanea Mathematica, (2011).
  8. Derived Categories of Fano Toric 3-folds via Frobenius Morphism. (With A. Bernardi) Le Matematiche, Volume: LXIV, Issue: II (2010). 

 

More informations: My personal webpage!


 

Files

  • CV (133 Kb)

Last updated: September 12, 2019

Bookmark and share Tell a friend